# SDR CALA0100547

- Difficulty date: June 16, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 23,061 hours, 11,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT AT ROW 21ABC HAD BROKEN WIRES.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED.
